Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2465 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1344    
    Printed51    
    Emailed0    
    PDF Downloaded104    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 
CASE REPORT
Year : 2013  |  Volume : 55  |  Issue : 4  |  Page : 383-385

Dothiepin-induced transient hypomania and extrapyramidal syndrome


Department of Psychiatry, G. B. Pant Hospital and Maulana Azad Medical College, New Delhi, India

Correspondence Address:
Ashish Agarwal
101, New Resident Doctors' Hostel, G. B. Pant Hospital, JL Nehru Marg, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.120549

Rights and Permissions

A case has been reported here, who developed transient hypomanic symptoms as well as extrapyramidal symptoms after being switched from sertraline to dothiepin therapy. The possible mechanisms and clinical implications of the same are discussed.



[FULL TEXT] [PDF]*

        

Print this article         Email this article